I am a man , mid 60's who developed tremors, shakes of the right arm and hand around the time of a flu shot given 12/8/06 saul? pasteur vaccine lot #U2258AA left deltoid.In January I also had to take a mandatory shift change from from 1st to 2rd shift. Repititious movement was exhausting, stressful and tremors/shakes increased so I retired. Tremors/shaking right arm and hand are almost continual except when sleeping, and this is very painful. Extreme fatigue. MRI & Catscan showed nothing of concern, I have no strength, am on yet a 3rd different medicine for this condition called Propanolol? and also take 3 hypertension meds and Prednesone because of a continual congestion/pneumonia virus or something that caused difficulty breathing for 1 year prior
I am not aware of the symptoms being commonly related to the flu vaccine.
I agree with the workup thus far - as the MRI and CT scan would rule out many of the major neurologic problems.
I would also consider nerve conduction testing, to look for peripheral nerve disease.
Lab tests can include tests for thyroid function, diagnostic studies to exclude Wilson's disease, and screening for heavy metal poisoning such as mercury or arsenic.
These options should be discussed with your personal physician or neurologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.